# SDR DALA2014122406701

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 46,783 hours, 21,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND ROW 21, EMERGENCY LIGHT INOPERATIVE. FOUND BROKEN WIRES.  REPAIRED AND FUNCTIONAL CHECKED NORMAL.
